Completely bounded kernels

Bhattacharyya, Tirthankar ; Dritschel, Michael A. ; Todd, Christopher S. (2013) Completely bounded kernels Acta Scientiarum Mathematicarum (Szeged), 79 (1-2). pp. 191-217. ISSN 0001-6969

Full text not available from this repository.

Official URL:


We introduce completely bounded kernels taking values in L(A,B) where A and B are C*-algebras. We show that if B is injective such kernels have a Kolmogorov decomposition precisely when they can be scaled to be completely contractive, and that this is automatic when the index set is countable.

Item Type:Article
Source:Copyright of this article belongs to University of Szeged, Hungary.
Keywords:Completely Bounded Kernels; Hermitian Kernels; Kolmogorov De- composition
ID Code:99733
Deposited On:27 Nov 2016 12:52
Last Modified:27 Nov 2016 12:52

Repository Staff Only: item control page